# SDR CALA2025121812220

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N17262
- Make and model: Boeing 737-8
- Aircraft serial: 66594
- Aircraft time: 14,753 hours, 5,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HANGING DOWN IN SEAT  34C.   SECURED THE LIGHT ASSY TO SEAT 34C, IAW MM 33-51-11, OPS CHECKED GOOD.
